MAUDE Adverse Event Report: INTEGRA MICROFRANCE S.A.S. SCISSORS INSERT CEV605-1 350MM DIA 5MM; PFM16

INTEGRA MICROFRANCE S.A.S. SCISSORS INSERT CEV605-1 350MM DIA 5MM; PFM16
Catalog Number CEV605-1
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that one of the blades of the laparoscopic scissors/350mm dia 5mm scissors insert (cev605-1) broke in the patient's abdominal cavity.There was no immediate consequence to the patient.It was reported that the delay in intervention to replace the device and recover the missing part from the patient was inferior to 30 minutes.The entire instrument was reportedly removed.
 
Additional Manufacturer Narrative
The 350mm dia 5mm scissors insert (cev605-1) was returned for evaluation: the device history record (dhr) was reviewed, and no anomalies related to the reported failure were observed.Failure analysis: evaluation verified the complaint reported by the customer as valid.One of the blades was broken.Root cause analysis: precise observation shows the presence of a crack prior to breakage due to successive uses and cleaning.This weakness undoubtedly led to breakage during use.
 
Event or Problem Description
N/a.

Brand Name
SCISSORS INSERT CEV605-1 350MM DIA 5MM
Common Device Name
PFM16
Manufacturer (Section D)
INTEGRA MICROFRANCE S.A.S.
le pavillon
le pavillon
saint aubin le monial 03160
FR  03160
Manufacturer (Section G)
INTEGRA MICROFRANCE S.A.S.
le pavillon
saint aubin le monial 03160
FR   03160
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key21032274
Report Number3003249645-2024-00060
Device Sequence Number15748159
Product Code GEI
UDI-Device Identifier10381780094159
UDI-Public10381780094159
Combination Product (Y/N)N
PMA/510(K) Number
K993655
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCEV605-1
Device Lot Number5091015
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2024
Supplement Date Received by Manufacturer01/09/2025
Initial Report FDA Received Date12/29/2024
Supplement Report FDA Received Date01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/25/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown